Active substance
Phenylephrine Hydrochloride + Acetaminophen
2 products from 2 companies contain this in Canada.
2 without prescriptionpowder for solutiontablet
Available without a prescription
BENYLIN EXTRA STRENGTH COLD & SINUS DAY5 mg + 500 mgWithout prescription Kenvue Canada Inc. · Phenylephrine Hydrochloride + Acetaminophen · N02BE51NEOCITRAN EXTRA STRENGTH COLD & CONGESTION10 mg + 650 mgWithout prescription Haleon Canada Ulc · Phenylephrine Hydrochloride + Acetaminophen · N02BE51
Same substance is not the same product. Strength, form, release mechanism and other ingredients all differ. Whether one can replace another is a decision for a pharmacist.